# SDR 0602013240

- Difficulty date: September 5, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 42,850 hours, 18,094 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 13, 14, 15, 18, 19, 20, 24, 25, 26 PASSENGER SEAT MOUNTED EMERGENCY ESCAPE LIGHTS INOPERATIVE. CORRECTED BY REPLACING AFT EMERGENCY LIGHT BATTERY PACK. CHECKS NORMAL.
